Zyrtec Cetirizine HCl/Antihistamine 10mg (100 ct.) 

by Zyrtec | Item  #: 351889 |
Zyrtec Cetirizine HCl/Antihistamine 10mg (100 ct.)
Top Rated
Free shipping

When you purchase Healthy Essentials products, you'll help support Toys for Tots.​1

  • $ 35 98
Non-members pay 10% surchargeJoin now!
Select your Club  for price and availability
  • Shipping
  • Free shipping
  • Enter ZIP Code for shipping options
  • Estimated arrival 
  • Free Pickup
Delivery estimates, taxes, and fees are based on ZIP Code. Club Pickup orders are based on your club’s current price and item availability on the day of payment.

The key to reducing allergies effectively for 24 hours? Zyrtec has your back, indoors or out. Our 2-pack adds convenience—and value—all season long.

 

About this item

  • Fast allergy relief
  • For allergies indoors or out
  • Starts working in 1 hour

Description

Zyrtec provides effective 24-hour relief from your worst allergy symptoms like sneezing, runny nose, itchy eyes, throat or nose. Relieving symptoms in one hour, you'll get allergy relief—fast. For hay fever and upper respiratory allergies. Use only as directed.

Specifications

  • Contains 2 bottles of 50 tablets each
  • Original prescription strength
  • Indoor & outdoor allergies
  • Use on only as directed

While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. SamsClub.com assumes no liability for inaccuracies or misstatements about products.

1Between October 14, 2016 and November 31, 2016 Johnson & Johnson Consumer Inc. will donate $1 to Marine Toys for Tots Foundation for each Johnson & Johnson Consumer Inc. product purchased at any Sam's Club location in the 50 U.S. and D.C. (with a minimum donation of $100,000 and a maximum donation of $200,000). For a complete list of products, visit www.SamsClub.com/healthyessentials or visit http://toysfortots.org/default.aspx for more information about the charity.

Use all products only as directed. © Johnson & Johnson Consumer Inc. 2016 AVEENO®, NEOSPORIN®, JOHNSON'S®, LISTERINE®, NEUTROGENA® and RoC® are brands marketed by Johnson & Johnson Consumer Inc. MOTRIN®, TYLENOL®, ZYRTEC® and RHINOCORT® are brands marketed by Johnson & Johnson Consumer Inc., McNeil Consumer Healthcare Division. RHINOCORT® is a licensed trademark of AstraZeneca AB. Third-party trademarks used herein are trademarks of their respective owners.

Important Sam's Club Disclaimer: All content, including but not limited to, recipe and health information provided is for educational purposes only. Such content is intended to supplement, not substitute for, the diagnosis, treatment and advice of a medical professional. Such content does not cover all possible side effects of any new or different health program. Consult your medical professional for guidance before changing or undertaking a new diet or exercise program. Advance consultation with your physician is particularly important if you are under eighteen (18) years old, pregnant, nursing or have health problems. Product information is provided by the supplier or manufacturer of the product and should not be construed as medical advice. Sam's Club does not sponsor, recommend or endorse any third party, product, service or information provided on this site.

Assembled Country

USA

Component Country

USA

 

 

Member reviews & questions

Ask & Answer

Policies & plans

Shipping Information


Value - 5 to 8 business days

Standard - 2 to 6 business days

Premium - 2 to 4 business days

Express - 1 to 2 business days

Warranty Information

This product is covered by the Sam's Club Member Satisfaction Guarantee.

You're in!

Your online account has been created.
Start saving today